Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a conjecture of Zassenhaus on torsion units in integral group rings. II


Authors: César Polcino Milies, Jürgen Ritter and Sudarshan K. Sehgal
Journal: Proc. Amer. Math. Soc. 97 (1986), 201-206
MSC: Primary 16A25; Secondary 11R33, 20C05
MathSciNet review: 835865
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose that a group $ G$ has a normal subgroup $ C$ where $ C$ and $ G/C$ are cyclic of relatively prime orders. Then any torsion unit in $ ZG$ is rationally conjugate to a trivial unit.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A25, 11R33, 20C05

Retrieve articles in all journals with MSC: 16A25, 11R33, 20C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0835865-5
PII: S 0002-9939(1986)0835865-5
Article copyright: © Copyright 1986 American Mathematical Society